# SDR HNAA0400174

- Difficulty date: December 23, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 41,595 hours, 46,525 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX4044S2D
- Condition: Sheared
- Location: Nr 2 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN HYD PRESSURE WENT TO ZERO, WITH STANDBY PUMP PRESSURE.   REMOVED AND REPLACED NR 2 HYD ENGINE DRIVEN PUMP AND CASE FILTER.  OPS AND LEAK CHECK GOOD.  FOUND HYD PUMP SHAFT SHEARED.
